EconPapers    
Economics at your fingertips  
 

Common Fixed Points for Multivalued Mappings in Complex Valued Metric Spaces with Applications

Jamshaid Ahmad, Chakkrid Klin-Eam and Akbar Azam

Abstract and Applied Analysis, 2013, vol. 2013, 1-12

Abstract:

In this paper, we introduce the notion of multivalued contractive mappings in complex valued metric space and prove common fixed point theorems for two multivalued contractive mappings in complex valued metric spaces without using the notion of continuity. Our results improve and extend the results of Azam et al. (2011).

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/854965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/854965.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:854965

DOI: 10.1155/2013/854965

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:854965